Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Advice for not feeling so insecure with weight gain :( ?

Taking meds to help with a medical condition; need the meds but they increase my appetite! I feel sloppy! BF is great, but it's messing w/my head.

Answer Question
 
Anonymous

Asked by Anonymous at 1:43 AM on Aug. 21, 2010 in Relationships

Answers (4)
  • As long as it's for the best, then stick with it =) Unfortunately some times what you need to do does have nasty side effects.
    Glamourina

    Answer by Glamourina at 1:46 AM on Aug. 21, 2010

  • I'd try to make better food choices so that the appetite increase won't affect you as much. You know? If you have to eat more then eat healthier. Maybe try to get more exercise in too.
    Blueliner

    Answer by Blueliner at 1:59 AM on Aug. 21, 2010

  • think postive and stop waiting and tripping.the weight will come off. but before the weight off. you need to have a postive attitude about yourself
    DoughGirl1985

    Answer by DoughGirl1985 at 3:20 AM on Aug. 21, 2010

  • Dress for your body type; you'll feel more beautiful and confident if you're dressed well.
    Fistandantalus

    Answer by Fistandantalus at 9:48 AM on Aug. 21, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.